# SDR DALA2021122908133

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT LIMIT FRAME 68 DOOR STOP FITTING 1L DIAMETER HOLE ?1= 0.252INCH,?2= 0.254INCH,?3=0.251INCH ,?4=0.258INCH AA 5311 -01216 AD RELATED ACTIONS R EQUIRED PRIOR TO FURTHER FLIGHT AT AFT GALLEY AREA (4 EA). PERFORMED PERMANENT REPAIR FRAME 68 DOOR STOP FITTING 1L. AS PER ER/A 595940-14AD REV. ORIGINAL AND PRI 595940-14AD REV. 3. APPROVED DATE: 27 DEC 21. FOR TIME CONTROLLED ITEM SECTION II SEE LOG PAGE 2066465. ER/A 595940-14AD REV. ORIGINAL HAS BEENCOMPLIED WITH PRI 595940-14AD REV. 3 MATCHES. RII INSPECTION COMPLETE 0992822 AE237QC JOB COMPLETE. NEED TO ADD REV 1,2, AND 0 ALONG WITH REV 3 IN LINE 03. (LP# 2067240)
